# SDR SIMA20130609001

- Difficulty date: June 9, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N840AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145656
- Aircraft time: 25,523 hours, 22,102 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

THE CREW REPORTED THEY RECEIVED A LANDING GEAR AIR/GROUND FAIL MESSAGE ON EICAS. THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT THE ACFT WAS REMOVED FROM SERVICE.  PERFORMED GROUND RESET ON EICAS WARNING.  PERFORMED NORMAL STANDARD MX PRACTICES.  THE ACFT WAS RETURNED TO SERVICE.
